MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC DELTA XL; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC DELTA XL; PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the delta xl went black but that beeping could still be heard.She said after their check in the morning they hooked up all the leads and put it in standby.No adverse patient impact or death reported.
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the delta xl screen went black while in use.The anesthesia manager reported that after their check of the monitor, they hooked up all the leads and put the device into standby.When the monitor was attached to the patient the delta xl screen went black so the device was replaced to continue with the procedure.There were no adverse conditions reported for the patient under care.Several requests were made to gain additional patient information but it was not provided.The draeger repair technicians evaluated the faulty delta xl monitor and identified the root cause of the reported problem to be a faulty main processor printed circuit board (pcb).The board was replaced to restore the monitor's functionality.In addition, the monitor sustained heavy damage during shipment to the repair center.The delta xl monitor was repaired by replacing the rear housing, the front bezel assembly and the language label along with the right panel and label which were all found to be damaged.The nbp filters were replaced per preventative maintenance.The monitor was tested by service and it passed all functionality testing performed.
 
Event or Problem Description

Brand Name
DELTA XL
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key20098712
Report Number1220063-2024-00103
Device Sequence Number20917964
Product Code MHX
UDI-Device Identifier04049098004169
UDI-Public(01)04049098004169(11)130916(93)MS18596-40
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS18596
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown